# SDR UALA2010060101861

- Difficulty date: May 29, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 34,706 hours, 4,233 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Condition: Failed
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN FLIGHT CREW REST AREA LOWER BUNK FAILS ALL TEST.  REPLACED DETECTOR IN LOWER BUNK.  ALL TEST NOW PASS.
